# SDR COMA9610184

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 14,066 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE BLUE HYDRAULIC SYSTEM QUANTITY FELL TO ZERO DURING FLIGHT.  THE RIGHT NACELLE FLAP ACTUATOR WAS THE CAUSE OF THE HYDRAULIC LEAK.  TWO OF THE 4 NAS 1351-3H8P SCREWS THAT SECURE THE SOLENOID VALVE SHEARED ALLOWING THE ACTUATOR TO LEAK PROFUSELY.  REPLACED ACTUATOR.
